I have been on Mirapex for over 15 years and finally figured out that it is causing several major health issues for me. I can hardly walk due to muscle weakness, I have shortness of breath, sweating, swollen ankles & feet with pitting, huge weight gain, and the list goes on! If I can get off of this medicine, will these side effects go away or is the damage done and won't get better?
It could go either way considering how long you've been on it I know myself after many years being on any med it's hard to know what's you and what's the affect of the med. Best bet is to get off over a 3-5 months (or more) gradual reduction with the help of the prescribing physician. Hydrate during this process! Hope this helps.
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2011 • 2 answers
Posted 19 Dec 2011 • 6 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 12 Jul 2013 • 2 answers
Posted 2 Feb 2017 • 2 answers